# SDR REXA2016012700117

- Difficulty date: January 27, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 18,101 hours, 17,544 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUEL ACCESS HOLE 550DB, HAS AN INDICATION ON OTBD SIDE, APPROX .25 W X 9.0 L 50% FSH, FAILED NDT. REPAIRED 550DB CUT OUT IAW REO 601R-57-21-030 REV L DATED 2 5 2014.  REFER TO ATTACHED REO FOR WORK PERFORMED.  THIS IS A MAJOR REPAIR.
